Isotretinoin induced erythema multiforme like drug eruption: a case report


Creative Commons License

Elmas Ö. F., Kizilyel O., Metin M. S., Bilen H., Atasoy M., Aktas A.

ASTIM ALLERJI IMMUNOLOJI, vol.13, no.2, pp.100-102, 2015 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.5578/aai.8370
  • Journal Name: ASTIM ALLERJI IMMUNOLOJI
  • Journal Indexes: Emerging Sources Citation Index (ESCI), TR DİZİN (ULAKBİM)
  • Page Numbers: pp.100-102
  • Ataturk University Affiliated: Yes

Abstract

Isotretinoin is a retinoid derivative drug that used for many indications in dermatology especially for acne and acneiform eruptions. 16 years old boy presented with extend maculopapular rash on trunk and extremities accompanied by atypical targetoid lesions. Isotretinoin treatment was started with a diagnosis of nodulocystic acne vulgaris 15 days before the emergence of the lesions. Others probable causes of lesions were ruled out and patient diagnosed as "isotretinoin induced erythema multiforme like drug eruption" clinically. Although a lot of isotretinoin induced cutaneous adverse reactions identified, erythema multiforme like drug eruption have not reported in literature. We have decided to present our case because there are no any report of similar clinical picture in the literature.